Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 63, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this river flood warning at Jul 13, 2012, 9:01 AM CDT for Brazoria County, Texas. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jul 13, 2012, 9:01 AM CDT (14:01 UTC)
- Expired
- Jul 14, 2012, 10:32 AM CDT
- In force
- 26 hr
- Issued by
- NWS Houston/Galveston, TX
- Flood severity
- Minor
County Brazoria County, TX
The radar
The Houston radar (KHGX), 48 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
740 WGUS44 KHGX 131401 FLWHGX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 901 AM CDT FRI JUL 13 2012 ...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... SAN BERNARD RIVER NEAR SWEENY AFFECTING BRAZORIA COUNTY FOR THE SAN BERNARD RIVER, AT SWEENY, MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE. AN UPPER LEVEL DISTURBANCE COUPLED WITH ABUNDANT MOISTURE HAS PRODUCED IN EXCESS OF 8 INCHES OF RAIN OVER PORTIONS OF THE LOWER SAN BERNARD WATERSHED IN THE PAST 48 HOURS. RUNOFF FROM THIS RAINFALL HAS PRODUCED MINOR FLOODING IN THE REACH NEAR SWEENY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW DAYS. STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES. && TXC039-140201- /O.NEW.KHGX.FL.W.0063.120713T1401Z-120717T0900Z/ /SWYT2.1.ER.120713T0838Z.120713T1300Z.120716T2100Z.NO/ 901 AM CDT FRI JUL 13 2012 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR THE SAN BERNARD RIVER NEAR SWEENY. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8 AM FRIDAY THE STAGE WAS 16.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER ROSE ABOVE FLOOD STAGE OVERNIGHT AND IS EXPECTED TO REMAIN 16 TO 17 FEET THROUGH THE WEEKEND. * AT 17.0 FEET...AT LEVELS NEAR 17 FEET MODERATE LOWLAND FLOODING BEGINS. WATER IS OVER THE MID LEVEL WALKWAY AT THE PHILLIPS TERMINAL NEAR SWEENY. BARGES CAN NOT PUSH BARGES UPSTREAM AND ARE UNABLE TO DOCK. WATER BEGINS SPILLING INTO THE LEFT FLOOD PLAIN. $$
2 follow-up statements
320
WGUS84 KHGX 140139
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
839 PM CDT FRI JUL 13 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SAN BERNARD RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC039-150139-
/O.EXT.KHGX.FL.W.0063.000000T0000Z-000000T0000Z/
/SWYT2.1.ER.120713T0838Z.120713T1300Z.000000T0000Z.NO/
839 PM CDT FRI JUL 13 2012
THE FLOOD WARNING CONTINUES FOR
THE SAN BERNARD RIVER NEAR SWEENY
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 AM FRIDAY THE STAGE WAS 16.9 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET
* FORECAST...THE RIVER WAS NEAR 17 FEET THIS MORNING AND IS EXPECTED TO REMAIN
AT 16 TO 17 FEET THROUGH THE WEEKEND.
* AT LEVELS NEAR 17.0 FEET...MODERATE LOWLAND FLOODING BEGINS. WATER
IS OVER THE MID LEVEL WALKWAY AT THE PHILLIPS TERMINAL NEAR SWEENY. BARGES CAN
NOT PUSH BARGES UPSTREAM AND ARE UNABLE TO DOCK. WATER BEGINS SPILLING INTO
THE LEFT FLOOD PLAIN.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME SAT SUN MON TUE
SAN BERNARD RIVER
SWEENY 16 16.9 FRI 8 AM 16.7 16.3 16.0 15.9430
WGUS84 KHGX 141532
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
1032 AM CDT SAT JUL 14 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK...LUCE BAYOU...SPRING CREEK...WEST FORK SAN JACINTO.
THE RIVER FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH MAYDE CREEK...SAN BERNARD
RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC201-151532-
/O.EXT.KHGX.FL.W.0056.000000T0000Z-120717T0600Z/
/CCGT2.3.ER.120712T1122Z.120713T1745Z.120717T0000Z.NR/
1032 AM CDT SAT JUL 14 2012
...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
THE CYPRESS CREEK AT GRANT ROAD
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM SATURDAY THE STAGE WAS 44.8 FEET
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 36.7 FEET
* FORECAST...THE RIVER IS FALLING NOW BUT WILL SLOWER THAN ANTICIPATED DUE
TO WATER COMING IN FROM UPSTREAM. THE RIVER SHOULD REMAIN AT MAJOR
FLOODING LEVELS FOR THE NEXT 36 HOURS.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
CYPRESS CREEK
GRANT ROAD 37 44.8 SAT 10 AM 42.1 38.0 33.9 27.7
$$
TXC201-339-151200-
/O.EXT.KHGX.FL.W.0065.000000T0000Z-120715T1200Z/
/WFDT2.1.ER.120714T0912Z.120714T1416Z.120715T0000Z.NO/
1032 AM CDT SAT JUL 14 2012
THE FLOOD WARNING CONTINUES FOR
THE CYPRESS CREEK NEAR WESTFIELD
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM SATURDAY THE STAGE WAS 22.2 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET
* FORECAST...THE RIVER IS CRESTING NOW DUE TO A SECONDARY RISE FROM WATER
UPSTREAM. THE RIVER SHOULD HAVE A BROAD CREST JUST ABOVE FLOOD STAGE
THROUGH THIS AFTERNOON BEFORE FALLING BACK BELOW BANKFULL STAGE.
* AT 22.0 FEET...83 FEET MSL...MINOR LOWLAND FLOODING BEGINS.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
CYPRESS CREEK
WESTFIELD 22 22.2 SAT 10 AM 20.4 14.5 7.0 4.9
$$
TXC201-339-151531-
/O.EXT.KHGX.FL.W.0060.000000T0000Z-120717T0815Z/
/HMMT2.2.ER.120713T0320Z.120715T0300Z.120716T2015Z.UU/
1032 AM CDT SAT JUL 14 2012
...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
THE WEST FORK SAN JACINTO IN HUMBLE
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0945 AM SATURDAY THE STAGE WAS 21.4 FEET
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET
* FORECAST...MODERATE TO MAJOR FLOOD LEVELS ARE EXPECTED DUE TO RELEASES AT
LAKE HOUSTON.
* AT 22.0 FEET...52.5 FEET MSL...MAJOR LOWLAND FLOODING BEGINS AS HOMES ON LAKE
LANE WEST AND SOUTHSHORE DRIVE IN THE BELLEAU WOODS SUBDIVISION BEGIN
FLOODING. ROADS INTO THE TREASURE COVE SUBDIVISION ARE INUNDATED AND HOMES
ALONG AQUA VISTA DRIVE THREATENED. WATER IS IN MANY HOME ON LAKE POINT DRIVE
IN THE NORTHSHORE SUBDIVISION.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
WEST FORK SAN JACINTO RIVER
HUMBLE 19 21.4 SAT 10 AM 21.6 19.8 17.9 16.8
$$
TXC201-339-151531-
/O.EXT.KHGX.FL.W.0059.000000T0000Z-120715T1610Z/
/SPNT2.2.ER.120712T2157Z.120714T0830Z.120715T0410Z.NO/
1032 AM CDT SAT JUL 14 2012
...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR
THE SPRING CREEK NEAR SPRING
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0945 AM SATURDAY THE STAGE WAS 26.0 FEET
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET
* FORECAST...THE RIVER CRESTED JUST BELOW FLOOD STAGE OVERNIGHT AND
HAS BEGUN TO RECEDE. MODERATE FLOOD LEVELS ARE EXPECTED TO PERSIST
FOR MOST OF THE DAY BEFORE FALLING INTO MINOR LEVELS THIS EVENING.
* AT 27.0 FEET...99.6 FEET MSL...MAJOR LOWLAND FLOODING BEGINS AS WATER ENTERS
HOMES NEAR THE CONFLUENCE OF SPRING AND CYPRESS CREEKS.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
SPRING CREEK
SPRING 21 26.0 SAT 10 AM 15.1 8.0 4.9 3.4
$$
TXC201-291-151531-
/O.NEW.KHGX.FL.W.0066.120714T1532Z-120716T2100Z/
/HFFT2.1.ER.120714T1327Z.120715T0000Z.120716T0900Z.NO/
1032 AM CDT SAT JUL 14 2012
* AT 0915 AM SATURDAY THE STAGE WAS 22.2 FEET
* FLOOD STAGE IS 22.0 FEET
* FORECAST...THE RIVER IS EXPECTED TO CREST AROUND 23 FEET THIS AFTERNOON
THROUGH THIS EVENING. FLOOD STAGE IS EXPECTED TO CONTINUE THROUGH THE
WEEKEND.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
LUCE BAYOU
HUFFMAN 22 22.2 SAT 09 AM 22.7 21.7 19.2 16.3
$$
TXC201-141602-
/O.CAN.KHGX.FL.W.0064.000000T0000Z-120714T1532Z/
/SMAT2.1.ER.120713T1601Z.120713T1715Z.120714T0145Z.UU/
1032 AM CDT SAT JUL 14 2012
THE FLOOD WARNING IS CANCELLED FOR
THE SOUTH MAYDE CREEK NEAR ADDICKS
* AT 1005 AM SATURDAY THE STAGE WAS 104.9 FEET
* FLOOD STAGE IS 107.0 FEET
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
ADDICKS RESERVOIR
ADDICKS 107 104.9 SAT 10 AM
$$
TXC039-141602-
/O.CAN.KHGX.FL.W.0063.000000T0000Z-120714T1532Z/
/SWYT2.1.ER.120713T0838Z.120713T1300Z.120713T1802Z.NO/
1032 AM CDT SAT JUL 14 2012
THE FLOOD WARNING IS CANCELLED FOR
THE SAN BERNARD RIVER NEAR SWEENY
* AT 0800 AM SATURDAY THE STAGE WAS 12.5 FEET
* FELL BELOW FLOOD STAGE AT 13:02 PM FRIDAY.
* FLOOD STAGE IS 16.0 FEET
* FORECAST...THE RIVER HAS FALLEN BELOW FLOOD STAGE BUT IS EXPECTED TO
REMAIN ABOVE BANKFULL STAGE INTO EARLY NEXT WEEK.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
SAN BERNARD RIVER
SWEENY 16 12.5 SAT 08 AM 12.6 12.6 12.6 12.6
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Jul 13, 7:02 AM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jul 13, 7:02 AM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
702 AM CDT FRI JUL 13 2012
.AVIATION...
WIDELY SCATTERED SHOWERS AND A FEW ISOLATED THUNDERSTORMS ARE OVER
THE AREA THIS MORNING. THE HIGHER MOISTURE CONTENT IS FURTHER EAST
INTO DEEP EAST TEXAS AND THE PRECIPITATIONS IS MORE WIDESPREAD IN
THAT REGION. SOME AREAS OF MVFR CIGS EXIST AT A FEW OF THE TAF
SITES BUT WILL BECOME MOSTLY VFR AFTER 14Z EXCEPT IN AREAS OF
PCPN. PCPN WILL DECREASE LATE THIS AFTERNOON AS WE LOSE DAYTIME
HEATING AND CONDITION BECOME MOSTLY VFR AFTER 00Z. OVERNIGHT
EXPECT MVFR CIGS AND SOME AREAS OF IFR CIGS BETWEEN 10Z AND 14Z.
&&
.PREV DISCUSSION... /ISSUED 404 AM CDT FRI JUL 13 2012/
DISCUSSION...
RADAR IS A LITTLE LESS ACTIVE TONIGHT BUT A FEW SHRA HAVE BEGUN TO
DEVELOP NEAR THE COAST AND OVER EAST TEXAS. AT 850 MB...A WEAK LOW
WAS NOTED OVER THE PINEY WOODS WITH A WEAK TROUGH AXIS EXTENDING
NORTHEAST AND SOUTHWEST. SINCE THE LOW IS FURTHER EAST...FEEL THE
BEST FOCUS FOR ORGANIZED HEAVY RAINFALL WILL LIE OVER THE EXTREME
EASTERN PORTION OF SOUTHEAST TEXAS. PW VALUES HAVE FALLEN A BIT
AND ARE NOW BETWEEN 1.7 AND 2.0 INCHES. THERE IS AN APPROACHING
SPEED MAX THAT MAY ENHANCE LIFT THROUGH THE EARLY AFTN AND UPPER
LEVEL WINDS ARE WEAKLY DIVERGENT. SHORT TERM MODELS ARE NOT IN AS
GOOD AGREEMENT TONIGHT ON WHERE THE HEAVY RAIN AXIS MAY SET UP.
CONFIDENCE IS NOT HIGH TODAY ON HEAVY RAIN POTENTIAL BUT FEEL THE
BEST POTENTIAL IS OVER THE EAST SO WILL EXPAND THE FLOOD WATCH TO
INCLUDE POLK AND SAN JACINTO COUNTIES. ALTHO POTENTIAL FOR HEAVY
RAIN IS LESS OVER THE WESTERN COUNTIES...WILL MAINTAIN THE FLOOD
WATCH DUE TO SUPER-SATURATED SOILS AND RIVERS NEAR FLOOD STAGE FROM
PREVIOUS RAINS.
PW VALUES ARE PROGGED TO FURTHER DECREASE OVER THE WEEKEND BUT THE
STUBBORN UPPER LEVEL WEAKNESS REMAINS A FACTOR AND WILL LIKELY
KEEP HEIGHTS LOW ENOUGH TO FOSTER SCATTERED SHRA/TSRA WITH DAYTIME
HEATING. WILL KEEP 30-40 POPS IN PLACE THROUGH MONDAY. WILL TRIM
POPS BACK A BIT FURTHER TUES-FRI AS AN UPPER LEVEL RIDGE TRIES TO
ASSERT ITSELF OVER THE CENTRAL PLAINS. EXTENDED TEMPS WERE A BLEND
WITH ECMWF/MEX GUIDANCE. 43
AVIATION...
SHOWERS BEGINNING TO DEVELOP AT 0830Z ALONG TROF AXIS AS EXPECTED.
SHOWERS AND ISOLATED THUNDERSTORMS ARE ALSO EVIDENT IN THE NEAR
SHORE COASTAL WATERS AND MOVING TOWARD THE COAST. IT APPEARS KCLL
AND KUTS WILL SE ONLY ISOLATED ACTIVITY TODAY WHILE THE REMAINDER OF
THE TAF SITES WILL HAVE PERIODS OF SHOWERS AND THUNDERSTORMS. DURING
SHOWERS AND THUNDERSTORMS MVFR CIGS AND VSBY WILL BE LIKELY ALONG
WITH GUSTY SURFACE WINDS. EXPECT PCPN TO DIMINISH ACROSS THE REGION
AFTER 00Z WITH MOSTLY VFR CONDITIONS.
34
MARINE...
NO SIGNIFICANT CHANGES TO CURRENT FCST TRENDS. A WEAK SURFACE TROUGH
WILL KEEP A LIGHT WINDS IN PLACE THROUGH THE WEEKEND. THE LINGERING
UPPER LEVEL TROF WILL ALSO KEEP SCATTERED STORMS IN THE FCST THROUGH
THE END OF THE WEEK. BRIEF GUSTY WINDS/ELEVATED SEAS ARE POSSIBLE IN
AND NEAR THE STRONGER STORMS. 34
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 90 74 90 73 92 / 50 30 40 20 40
HOUSTON (IAH) 89 74 90 73 91 / 50 30 40 20 40
GALVESTON (GLS) 88 82 88 82 89 / 50 30 40 20 40
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: AUSTIN...BRAZORIA...CHAMBERS...COLORADO...
FORT BEND...GALVESTON...HARRIS...JACKSON...LIBERTY...
MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...WALLER...
WHARTON.
GM...NONE.
&&
DISCUSSION...43
AVIATION/MARINE...34Hazardous weather outlook, Jul 13, 6:43 AM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 643 AM CDT FRI JUL 13 2012 TXZ178-179-197-199-200-210>214-226-227-235>238-141145- AUSTIN-BRAZORIA-CHAMBERS-COLORADO-FORT BEND-GALVESTON-HARRIS- JACKSON-LIBERTY-MATAGORDA-MONTGOMERY-POLK-SAN JACINTO-WALLER- WASHINGTON-WHARTON- 643 AM CDT FRI JUL 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH 1 PM. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER SOUTHEAST TEXAS THIS MORNING. AN UPPER LEVEL FEATURE OVER THE PINEY WOODS SHOULD HELP FOCUS MUCH OF THE HEAVIER PRECIPITATION OVER EAST TEXAS AND SOUTHWEST LOUISIANA. RAINFALL AMOUNTS ARE EXPECTED TO REMAIN BETWEEN 1 AND 2 INCHES TODAY WITH LOCALLY HEAVIER AMOUNTS POSSIBLE...MAINLY EAST OF I-45. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY INTO EARLY NEXT WEEK. THE GROUND IS INCREASINGLY SATURATED AND HEAVY RAINS COULD PRODUCE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD BE ALERT FOR ACTIVATION. TXZ163-164-176-177-195-196-198-141145- BRAZOS-BURLESON-GRIMES-HOUSTON-MADISON-TRINITY-WALKER- 643 AM CDT FRI JUL 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS MORNING. ALTHOUGH ORGANIZED HEAVY RAIN IS NOT EXPECTED...A FEW OF THE STRONGER STORMS COULD PRODUCE A QUICK INCH OR TWO OF RAIN. MOST AREAS WILL RECEIVE RAINFALL ACCUMULATIONS OF LESS THAN AN INCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY INTO EARLY NEXT WEEK. THE GROUND IS INCREASINGLY SATURATED AND HEAVY RAINS COULD PRODUCE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD BE ALERT FOR ACTIVATION.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 3:11 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 3 days |
| Jul 13, 5:34 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 hr |
| Jul 13, 5:34 AM CDT | River Flood Warning | HGX | Harris, Liberty | 4 hr |
| Jul 13, 9:56 AM CDT | Areal Flood Advisory | HGX | Harris, Waller | 2 hr |
| Jul 13, 11:20 AM CDT | River Flood Warning | HGX | Harris | 23 hr |
| Jul 13, 11:24 AM CDT | Areal Flood Advisory | HGX | Harris, Waller | 111 min |
| Jul 13, 11:43 AM CDT | Flash Flood Warning | HGX | Chambers, Harris, Liberty, Montgomery, Waller | 3 hr |
| Jul 13, 1:07 PM CDT | Areal Flood Advisory | HGX | Harris, Liberty, Montgomery, San Jacinto | 53 min |
| Jul 13, 1:16 PM CDT | Special Marine Warning | HGX | 44 min | |
| Jul 13, 2:06 PM CDT | Areal Flood Advisory | HGX | Grimes, Montgomery, Walker | 114 min |
| Jul 13, 3:12 PM CDT | Special Weather Statement | HGX | Brazoria | 48 min |
| Jul 13, 3:20 PM CDT | Special Weather Statement | HGX | Colorado | 40 min |
| Jul 13, 3:25 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado | 35 min |
| Jul 13, 3:53 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Wharton | 66 min |
| Jul 13, 4:20 PM CDT | Areal Flood Advisory | HGX | Austin, Fort Bend, Waller, Washington | 55 min |
| Jul 13, 4:45 PM CDT | Special Weather Statement | HGX | Fort Bend | 45 min |
| Jul 13, 4:56 PM CDT | Areal Flood Advisory | HGX | Austin, Fort Bend, Waller, Wharton | 64 min |
| Jul 13, 5:27 PM CDT | Flash Flood Warning | HGX | Austin, Fort Bend, Harris, Waller | 2 hr |
| Jul 13, 5:43 PM CDT | Special Weather Statement | HGX | Waller | 47 min |
| Jul 13, 6:09 PM CDT | Special Weather Statement | HGX | Wharton | 51 min |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.